| Model Number |
Z452G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: was any quality deficiency/non-conformance noted with the sutures before use, during use, during post-op examination or during re-operation if performed? from what we were told in the necropsy notes, the knot was intact.Dr.(b)(6) had reported the suture did break a few times, but this is not unusual for her.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Note: events reported via: 2210968-2021-05978, 2210968-2021-05979, 2210968-2021-05981, and 2210968-2021-05982.
Event or Problem Description
It was reported that an animal underwent a canine ovariohysterectomy procedure on (b)(6) 2021 and suture was used.Post-operatively, the suture broke.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 08/05/2021.H6 component code: g07002 - device not returned.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.